Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 38, Number 5, 1999

Arnold conjecture and Gromov-Witten invariant
pp. 933-1048(116)
Authors: Fukaya, K.; Ono, K.

Favourites:
ADD

The Eilenberg-Moore spectral sequence in K-theory
pp. 1049-1074(26)
Authors: Jeanneret, A.; Osse, A.

Favourites:
ADD

Equivariant forms of connective K-theory
pp. 1075-1092(18)
Author: Greenlees, J. P. C.

Favourites:
ADD

Varieties and local cohomology for chromatic group cohomology rings
pp. 1093-1140(48)
Authors: Greenlees, J. P. C.; Strickland, N. P.

Favourites:
ADD

On branched coverings of some homogeneous spaces
pp. 1141-1160(20)
Authors: Kim, M.; Manivel, L.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more